首页
学术期刊
论文检测
AIGC检测
热点
更多
数据
FRACTIONAL LINEAR MULTISTEP METHODS FOR ABEL-VOLTERRA INTEGRAL-EQUATIONS OF THE 2ND KIND
被引:0
|
作者
:
LUBICH, C
论文数:
0
引用数:
0
h-index:
0
LUBICH, C
机构
:
来源
:
MATHEMATICS OF COMPUTATION
|
1985年
/ 45卷
/ 172期
关键词
:
D O I
:
10.2307/2008136
中图分类号
:
O29 [应用数学];
学科分类号
:
070104 ;
摘要
:
引用
收藏
页码:463 / 469
页数:7
相关论文
共 50 条
[21]
ORDER OF CONVERGENCE OF ONE-STEP METHODS FOR VOLTERRA INTEGRAL-EQUATIONS OF THE 2ND KIND
HAIRER, E
论文数:
0
引用数:
0
h-index:
0
机构:
NORWEGIAN INST TECHNOL,INST NUMER MATH,N-7034 TRONDHEIM,NORWAY
NORWEGIAN INST TECHNOL,INST NUMER MATH,N-7034 TRONDHEIM,NORWAY
HAIRER, E
LUBICH, C
论文数:
0
引用数:
0
h-index:
0
机构:
NORWEGIAN INST TECHNOL,INST NUMER MATH,N-7034 TRONDHEIM,NORWAY
NORWEGIAN INST TECHNOL,INST NUMER MATH,N-7034 TRONDHEIM,NORWAY
LUBICH, C
NORSETT, SP
论文数:
0
引用数:
0
h-index:
0
机构:
NORWEGIAN INST TECHNOL,INST NUMER MATH,N-7034 TRONDHEIM,NORWAY
NORWEGIAN INST TECHNOL,INST NUMER MATH,N-7034 TRONDHEIM,NORWAY
NORSETT, SP
[J].
SIAM JOURNAL ON NUMERICAL ANALYSIS,
1983,
20
(03)
: 569
-
579
[22]
GALERKIN METHODS FOR 2ND KIND INTEGRAL-EQUATIONS WITH SINGULARITIES
GRAHAM, IG
论文数:
0
引用数:
0
h-index:
0
GRAHAM, IG
[J].
MATHEMATICS OF COMPUTATION,
1982,
39
(160)
: 519
-
533
[23]
Convergence analysis of Jacobi spectral collocation methods for Abel-Volterra integral equations of second kind
Xianjuan Li
论文数:
0
引用数:
0
h-index:
0
机构:
Fuzhou University,College of Mathematics and Computer Science
Xianjuan Li
Tao Tang
论文数:
0
引用数:
0
h-index:
0
机构:
Fuzhou University,College of Mathematics and Computer Science
Tao Tang
[J].
Frontiers of Mathematics in China,
2012,
7
: 69
-
84
[24]
RUNGE-KUTTA THEORY FOR VOLTERRA INTEGRAL-EQUATIONS OF THE 2ND KIND
BRUNNER, H
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV HEIDELBERG,INST ANGEW MATH,D-6900 HEIDELBERG 1,FED REP GER
BRUNNER, H
HAIRER, E
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV HEIDELBERG,INST ANGEW MATH,D-6900 HEIDELBERG 1,FED REP GER
HAIRER, E
NORSETT, SP
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV HEIDELBERG,INST ANGEW MATH,D-6900 HEIDELBERG 1,FED REP GER
NORSETT, SP
[J].
MATHEMATICS OF COMPUTATION,
1982,
39
(159)
: 147
-
163
[25]
BACKWARD DIFFERENTIATION TYPE FORMULAS FOR VOLTERRA INTEGRAL-EQUATIONS OF THE 2ND KIND
VANDERHOUWEN, PJ
论文数:
0
引用数:
0
h-index:
0
VANDERHOUWEN, PJ
TERIELE, HJJ
论文数:
0
引用数:
0
h-index:
0
TERIELE, HJJ
[J].
NUMERISCHE MATHEMATIK,
1981,
37
(02)
: 205
-
217
[26]
NUMERICAL-METHODS OF POLYNOMIAL-APPROXIMATION OF SOLUTIONS OF VOLTERRA INTEGRAL-EQUATIONS OF THE 2ND KIND
DENISENKO, PN
论文数:
0
引用数:
0
h-index:
0
机构:
KIROVGRAD HIGHER CIVIL AVIAT SUMMER SCH,KIROVGRAD,UKRAINE,USSR
KIROVGRAD HIGHER CIVIL AVIAT SUMMER SCH,KIROVGRAD,UKRAINE,USSR
DENISENKO, PN
[J].
DIFFERENTIAL EQUATIONS,
1985,
21
(12)
: 1446
-
1453
[27]
A NUMERICAL APPROACH TO THE SOLUTION OF ABEL INTEGRAL-EQUATIONS OF THE 2ND KIND WITH NONSMOOTH SOLUTION
ABDALKHANI, J
论文数:
0
引用数:
0
h-index:
0
机构:
OHIO STATE UNIV,DEPT MATH,LIMA,OH 45804
OHIO STATE UNIV,DEPT MATH,LIMA,OH 45804
ABDALKHANI, J
[J].
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS,
1990,
29
(03)
: 249
-
255
[28]
DISCRETE COLLOCATION METHODS FOR 2ND KIND FREDHOLM INTEGRAL-EQUATIONS
JOE, S
论文数:
0
引用数:
0
h-index:
0
JOE, S
[J].
SIAM JOURNAL ON NUMERICAL ANALYSIS,
1985,
22
(06)
: 1167
-
1177
[29]
FAST SOLUTION METHODS FOR FREDHOLM INTEGRAL-EQUATIONS OF THE 2ND KIND
REICHEL, L
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV KENTUCKY,DEPT MATH,LEXINGTON,KY 40506
UNIV KENTUCKY,DEPT MATH,LEXINGTON,KY 40506
REICHEL, L
[J].
NUMERISCHE MATHEMATIK,
1990,
57
(08)
: 719
-
736
[30]
ANALYSIS OF GENERAL QUADRATURE METHODS FOR INTEGRAL-EQUATIONS OF THE 2ND KIND
SLOAN, IH
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV MARYLAND,INST PHYS SCI & TECHNOL,COLLEGE PK,MD 20742
SLOAN, IH
[J].
NUMERISCHE MATHEMATIK,
1981,
38
(02)
: 263
-
278
←
1
2
3
4
5
→